Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Could Cause Bloating, Fatigue Despite Taking Irritable Bowel Syndrome (IBS) Medicines?

I am suffering from IBS as per gastroentrologist. Main symptom is bloating, gas & fatigue all the time. Had relief with clolospa retard and Lesuride for last three months. But now it is not working. At present I am taking normaxin which is giving little relief but feeling digginess/sleepy all the time and difficulty in passing urine. Yesterday I was on fasting( only water) to check whether it is because of food/digestion issue. To my surprise, bloating was still there for full day at lower half of stomach but no gas/burping. I do yoga regularly and eat very light food. Please tell me exact reason of bloating/gas and side effect of medicine.
Wed, 3 Oct 2018
Report Abuse
General Surgeon 's  Response
Hi,

There is a common ailment of gas and dizziness with intake of Normaxin in many of the cases.

I would recommend adding PPIs such as Omeprazole with or without Pantoprazole to the current regimen.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Bhagyesh V. Patel,
General Surgeon
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Stomach cancer


What Could Cause Bloating, Fatigue Despite Taking Irritable Bowel Syndrome (IBS) Medicines?

Hi, There is a common ailment of gas and dizziness with intake of Normaxin in many of the cases. I would recommend adding PPIs such as Omeprazole with or without Pantoprazole to the current regimen. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Bhagyesh V. Patel, General Surgeon